# SDR DALA13041683758

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 40,627 hours, 14,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION , FOUND FWD OF BS 727B, LBL 24.75 SEAT TRACK INBD FLANGE AFT FASTENER HOLE HAS CRACK INDICATION IN SEAT TRACK FLANGE & SPLICE STRAP.  MX ACCOMPLISHED REPAIR OF SEAT TRACK IAW ERA 517649-14, REV ORIGINAL AND PRI ERA 517649-14 REV O.
